# SDR MWEA011146

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Part number: 991038111
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIR FRAME HAS MODERATE CORROSION ON THE STEP LEFT SIDE JUST FORWARD OF THE APU FIRE HORN.  --  FABRICATED AND INSTALLED DOUBLER.
